- -

Uniformly discrete hit-and-miss hypertopology. A missing link in hypertopologies

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Uniformly discrete hit-and-miss hypertopology. A missing link in hypertopologies

Show full item record

Di Maio, G.; Meccariello, E.; Naimpally, S. (2006). Uniformly discrete hit-and-miss hypertopology. A missing link in hypertopologies. Applied General Topology. 7(2):245-252. doi:10.4995/agt.2006.1927.

Por favor, use este identificador para citar o enlazar este ítem: http://hdl.handle.net/10251/83048

Files in this item

Item Metadata

Title: Uniformly discrete hit-and-miss hypertopology. A missing link in hypertopologies
Author: Di Maio, Giuseppe Meccariello, Enrico Naimpally, Somashekhar
Issued date:
Abstract:
[EN] Recently it was shown that the lower Hausdorff metric (uniform) topology is generated by families of uniformly discrete sets as hit sets. This result leads to a new hypertopology which is the join of the above topology ...[+]
Subjects: Hypertopology , Hausdorff metric , Vietoris topology , Proximal topology , Proximal locally finite , Hit-and-miss hypertopology , ε-discrete subset , Uniformly discrete , Uniformly isolated , locally finite family
Copyrigths: Reconocimiento - No comercial - Sin obra derivada (by-nc-nd)
Source:
Applied General Topology. (issn: 1576-9402 ) (eissn: 1989-4147 )
DOI: 10.4995/agt.2006.1927
Publisher:
Universitat Politècnica de València
Publisher version: https://doi.org/10.4995/agt.2006.1927
Type: Artículo

This item appears in the following Collection(s)

Show full item record